# SDR NWAA09273132

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Cabin
- Part time: 20,945 hours, 10,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED BECAUSE OF STRONG BURNING SMELL THAT WOULD COME AND GO THROUGHOUT THE ACFT.  LANDING WAS UNEVENT.  AT GATE, COND LT AND RT CAB FAN FAULT ON ECAM, FOUND RECIRC FAN L SPLY CIRCUIT BREAKER POPPED.  REPLACED LT RECIRCULATION FAN, CHECKS GOOD.  (K)
